# SDR LR7A2021070802870

- Difficulty date: July 8, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Stiffener
- Part number: 2024T40020
- Condition: Cracked
- Component: Rudder, Lkheed
- Component part number: 3850181
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE RUDDER LOWER INTERIOR STRUCTURE WITH CRACKED MAIN BEAM STIFFENER AT FS1150, RBL6, VSS33. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-19.    NR# 1000461150.
